PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 3 | 673-685
Tytuł artykułu

The finite speed of propagation of solutions of the Neumann problem of a degenerate parabolic equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper the finite speed of propagation of solutions and the continuous dependence on the nonlinearity of a degenerate parabolic partial differential equation are discussed. Our objective is to derive an explicit expression for the speed of propagation and the large time behavior of the solution and to show that the solution continuously depends on the nonlinearity of the equation.
Twórcy
autor
Bibliografia
  • [1] Adams R.A., Sobolev Spaces, Pure Appl. Math., 65, Academic Press, New York-London, 1975
  • [2] Alikakos N.D., L p bounds of solutions of reaction-diffusion equations, Comm. Partial Differential Equations, 1979, 4(8), 827–868 http://dx.doi.org/10.1080/03605307908820113
  • [3] Alikakos N.D., Rostamian R., Large time behavior of solutions of Neumann boundary value problem for the porous medium equation, Indiana Univ. Math. J., 1981, 30(5), 749–785 http://dx.doi.org/10.1512/iumj.1981.30.30056
  • [4] Aronson D.G., Bénilan Ph., Régularité des solutions de l’équation des milieux poreux dans ℝN, C. R. Acad. Sci. Paris Sér. A-B, 1979, 288(2), 103A–105A
  • [5] Barenblatt G.I., On some unsteady motions of a liquid and gas in a porous medium, Prikl. Mat. Mekh., 1952, 16(1), 67–78 (in Russian)
  • [6] Bénilan Ph., Crandall M.G., The continuous dependence on φ of solutions of u t − Δφ (u) = 0, Indiana Univ. Math. J., 1981, 30(2), 161–177 http://dx.doi.org/10.1512/iumj.1981.30.30014
  • [7] Cockburn B., Gripenberg G., Continuous dependence on the nonlinearities of solutions of degenerate parabolic equations, J. Differential Equations, 1999, 151(2), 231–251 http://dx.doi.org/10.1006/jdeq.1998.3499
  • [8] Gilding B.H., Properties of solutions of an equation in the theory of infiltration, Arch. Rational Mech. Anal., 1977, 65(3), 203–225 http://dx.doi.org/10.1007/BF00280441
  • [9] Gilding B. H., The occurrence of interfaces in nonlinear diffusion-advection processes, Arch. Rational Mech. Anal., 1988, 100(3), 243–263 http://dx.doi.org/10.1007/BF00251516
  • [10] Ladyženskaja O.A., Solonnikov V.A., Ural’ceva N. N., Linear and Quasi-linear Equations of Parabolic Type, Transl. Math. Monogr., 23, American Mathematical Society, Providence, 1967
  • [11] Lair A.V., Oxley M.E., A necessary and sufficient condition for global existence for a degenerate parabolic boundary value problem, J. Math. Anal. Appl., 1998, 221(1), 338–348 http://dx.doi.org/10.1006/jmaa.1997.5900
  • [12] Peletier L.A., On the existence of an interface in nonlinear diffusion processes, In: Ordinary and Partial Differential Equations, Dundee, 26–29 March 1974, Lecture Notes in Math., 415, Springer, Berlin-New York, 1974, 412–416
  • [13] Schonbek M.E., Asymptotic behavior of solutions to viscous conservation laws with slowly varying external forces, Math. Ann., 2006, 336(3), 505–538 http://dx.doi.org/10.1007/s00208-006-0759-2
  • [14] Vázquez J.L., An introduction to the mathematical theory of the porous medium equation, In: Shape Optimization and Free Boundaries, Montreal, 1990, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 380, Kluwer, Dordrecht, 1992, 347–389
  • [15] Wu Z., Yin J., Wang C., Introduction to Partial Differential Equations of Elliptic and Parabolic Type, Science Press, Beijing, 2004 (in Chinese)
  • [16] Yau S.-T., Differential Geometry, Scientific Press, Beijing, 1988 (in Chinese)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0020-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.